# SDR AWXA200600429

- Difficulty date: January 28, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 61,488 hours, 42,783 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69353521
- Condition: Cracked
- Location: Bs 767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C19 CHECK DISCOVERED STRINGER CLIP CRACKED, .5 INCHES, AT BS 767 AND STR 23L.  MAINTENANCE REMOVED AND INSTALLED NEW STRINGER CLIP AT BS 767 AND STR 23L IAW BOEING 737-300 SRM 51-40-02-0G.
